MathSciNet Relay Station
MathSciNet bibliographic data
MR185221 34.45 (34.65)
Miller, R. K. Almost periodic differential equations as dynamical systems with applications to the existence of A.P. solutions. J. Differential Equations 1 1965 337–345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement